Last month was my first round of Clomid (5-9). I have a cycle that is 26-28 days and last a full 6 days.
This month my period came on day 30. (I know Clomid can lengthen your cycle) The strange thing was it lasted three days. My period started really strong for about an hour. It has been trickling since though. Now I am finished.
My boobs have still been sore, headaches and hotflashes, but I contributed these side effects to the Clomid. Has anyone else been through this?
Is this normal?
Please help....I'm getting ready to start my second round of comid tomorrow.
clomid can change around your period a little so i wouldn't worry. it does sound like you had your period, maybe just a little lighter than usual. to be on the safe side you can always take a pregnancy test if you're worried. i've done this when my period changes just cuz i don't want to be on any meds if pregnant and since being on this site and reading so much about implantation bleeding and stuff (even though rare)i get extra nervous. but i would really think it's just a slight change in your period. hope this cycle brings you your BFP!!
Clomid made me have 30 day cycles, regularly a 28 day, and made my period shorter as well. Clomid treats everyone different. Consider youself lucky for having a short period, now you can bd sooner for that baby!
Yea I recently found out that I am pregnant after 3 rounds of Clomid 50mg, days 3-7. It made my cycles 31 days. This was consistent for the 3 months so when no AF I knew something was up and that I should test. I tested a day late and got a VERY VERY STRONG +!! Good luck to you!
i took clomid unprescribed on the 21st day of my menstrual cycle for five day and on the 6th day of taken it, i saw my period but very light, can this be the effects of the clomid i took or i''m pregnant pls let me knw cos im going crazy.
tanx waiting for your reply soonest.
I also had irregular period since february of 2001 i went to my obgyn and did blood test ultra sound i was diagnose with pcos anyway her placed me on provera to induce my period then i start a a contracetive Cilest i stopped in the middle of the pack cause i was bleeding too heavy for the pass 8months I was seeing my period started clomid in september day 3-7 of my cycle missed october and now its november 4 I am 10days late. am i pregnant or did clomid do something to my cyle?
I took my clomid on 2nd day of my period. Unfortunately i started my period 2days before my time. And the worse part of the story is i had few days breeding almost two days instead of four days. Is it normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.